I weaned off of Zoloft very slowly and am completely off now. I'm having some symptoms that pretty much started when I started going off 2 months ago....uncontrollable shaking (usually after waking up), hard to catch my breath, confusion, anxiety, rushing thoughts, muscle aches, heavy arms and legs...and the list goes on and on. Has anyone had these symptoms and if so, how long did they last? I'm pretty miserable but hopeful.View Thread
I am so sorry that you have problems like this. You know, you think when you get older that life will be easier..less stress, etc. but for some people, I guess it doesn't. I'm like you, I worry a lot and think about things that MIGHT happen. I'll be glad when my body gets the zoloft back in it's system. I'm still having the night sweats and shaking all through the night. It's hard to get a good night sleep. What exactly does "burned out" mean? I guess that's a term they used to use for depressed/stressed? Do you live alone? If so, I'm sure that makes it much worse. Doesn't xanax make you sleepy? I've used it a few times in emergencies but it just knocked me out each time. God bless you. Hopefully having someone to talk to helps a little.View Thread
I was taking 100 mg of Zoloft for 7 years and other SSRI's for 7 years before that. I have an update, I went back on Zoloft...25 mg. The withdrawal was so horrible. I was super nervous, hot, cold, achy, anxious, tired, confused, night sweats (really bad), shaking, tremors, headache, nausea. I still have the anxious stomach feeling and headache...achy sometimes, nervousness but all of these are getting much, much better since I went back on. They got so bad on Saturday that I almost went to the E.R. several times. I went back on it that day. I hope this helps. Does the Xanax help?View Thread
Thank you so much for responding. I felt so alone in this until I found this website. My doctor told me he really doubts what I am feeling is withdrawal and told me to monitor the symptoms and call him if they don't subside in awhile.
Does anyone have any suggestions on reducing the withdrawal symptoms. I'm thinking about visiting a health food store today and talking to someone there about vitamins/herbs/supplements that may at least help with the anxiety. For me, the anxiety and the uncontrollable night sweats/shaking are the worst. Thank you again so much. You have no idea how good it feels to have someone listen and know that you aren't losing it.View Thread
I used to cut myself to relieve uncontrollable stress and anxiety...it got to a point where I would have to cut more and more and deeper and deeper in order to feel relief. You need to talk to someone...letting some of your feelings out and putting your feelings into words can help. Your husband probably doesn't understand because he's never experienced this type of feeling. There are lots of counselors, therapists, and professionals that work with lots of people just like you and they can help. You can't do it by yourself but there is hope. May God bless you and help you.View Thread
I was on Effexor several years ago and I weaned off of it slowly and still had all the symptoms you are having. They were terrible and lasted a little over a month. I had a weird sensation in my face and head...tingling/numb lips, dizzy episodes, nausea, flu-like aches, headache, buzzing in my head. This was all withdrawl symptoms and they will get better. I'm sorry you are feeling that way. Just watch for seizures.View Thread